Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Theoretical and Applied Finance cover

Volume 23, Issue 02 (March 2020)

Research Papers
No Access
MULTIPLIER OPTIMIZATION FOR CONSTANT PROPORTION PORTFOLIO INSURANCE (CPPI) STRATEGY
  • 2050011

https://doi.org/10.1142/S0219024920500119

Research Papers
No Access
CREDIT DEFAULT SWAPS IN TWO-DIMENSIONAL MODELS WITH VARIOUS INFORMATIONS FLOWS
  • 2050010

https://doi.org/10.1142/S0219024920500107

Research Papers
No Access
EFFECTIVE ASYMPTOTICS ANALYSIS FOR FINANCE
  • 2050013

https://doi.org/10.1142/S0219024920500132

Research Papers
Open Access
MEASURING MODEL RISK IN FINANCIAL RISK MANAGEMENT AND PRICING
  • 2050012

https://doi.org/10.1142/S0219024920500120

Research Papers
No Access
A TOP-DOWN APPROACH FOR THE MULTIPLE EXERCISES AND VALUATION OF EMPLOYEE STOCK OPTIONS
  • 2050004

https://doi.org/10.1142/S0219024920500041

Research Papers
No Access
UPSIDE BETA RATIO: A PERFORMANCE MEASURE FOR POTENTIAL-SEEKING INVESTORS
  • 2050014

https://doi.org/10.1142/S0219024920500144

Research Papers
No Access
PRINCIPAL-COMPONENT-BASED GAUSSIAN AFFINE TERM STRUCTURE MODELS: CONSTRAINTS AND THEIR FINANCIAL IMPLICATIONS
  • 2050008

https://doi.org/10.1142/S0219024920500089